- The key point is that you were told by the vet to take him off. The original poster should consult with her vet and/or cardiologist and follow theirMessage 1 of 5 , Oct 1, 2003View SourceThe key point is that you were told by the vet to take him off. The
original poster should consult with her vet and/or cardiologist and
follow their recommendations.
This is a great place to share experiences and knowledge, but one
thing we shouldn't do is tell someone to change their cat's
medication regimen. This should only be done in consultation with
their vet. The best we can do is relate our experiences with a
medication, which I think is extremely helpful, and then suggest
that the person consult with their vet about the medications that
their cat is on if they are having concerns or doubts about it.
Hopefully your post about your experience with atenolol will prompt
the original poster to speak to her vet about whether atenolol is
making her cat ill. However, she should not discontinue the
atenolol or make any other changes to her cat's medication unless
instructed to do so by her vet.
--- In email@example.com, Jennifer Trendler
> Well - don't know what to say. I saw Chase the way he was - andwas told to
> take him off completely and suddenly.
> It worked and now he's fine.
- ... I agree. We need to realize that HCM is just a catchall term for an extremely variable disease. I posted the info from Plumb s Book of Veterinary DrugsMessage 2 of 5 , Oct 1, 2003View Source--- brinkett <scrubbrush@...> wrote:
> The key point is that you were told by the vet toI agree. We need to realize that HCM is just a
> take him off. The
> original poster should consult with her vet and/or
> cardiologist and
> follow their recommendations.
catchall term for an extremely variable disease. I
posted the info from Plumb's Book of Veterinary Drugs
because not every symptom being attributed to
beta-blockade is necessarily a result of
beta-blockade. Sometimes things that we think are
related are simply a coincidence. Anorexia and
lethargy are symptoms of the disease and may have more
to do with decompensation. No one here is in a
position to recommend any mode of treatment or
discontinuation of treatment. If you think your vet
may be wrong seek out another board certified ACVIM
veternarian. And always report any new symptoms to
your vet cardiologist or internist. JMHO.
Rudy: Male DSH brown tabby, feral mom, diagnosed 09-2002 at 19 months of age with idiopathic HCM: grade 2 murmur, hyperkinetic heart, borderline normal thickening, considered asymptomatic, 12.5 mg Atenolol 1x day, 1/2 baby aspirin 2x week administered via pilling
Do you Yahoo!?
The New Yahoo! Shopping - with improved product search